Format

Send to

Choose Destination
See comment in PubMed Commons below
Phys Rev Lett. 2000 Nov 20;85(21):4502-5.

Novel soliton solutions of the nonlinear Schrodinger equation model

Author information

1
Benemerita Universidad Autonoma de Puebla, Instituto de Ciencias, Apdo Postal 502, 72001 Puebla, Puebla, Mexico.

Abstract

The methodology developed provides for a systematic way to find an infinite number of the novel stable bright and dark "soliton islands" in a "sea of solitary waves" of the nonlinear Schrodinger equation model with varying dispersion, nonlinearity, and gain or absorption. It is shown that solitons exist only under certain conditions and the parameter functions describing dispersion, nonlinearity, and gain or absorption inhomogeneities cannot be chosen independently. Fundamental soliton management regimes are discovered.

PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for American Physical Society
    Loading ...
    Support Center